Test prop sides

I have done 3 weeks of testosterone suspension and stanalozol . 10 vials of both of em . Injecting week 1 EOD then week 2 and 3 ED. Waited for 2 weeks after the cycle ran out (since I did each vial of test and winny ED) . No pct or whatever. Had Gout and got fucked up. Doc says too much consumption if protein. I don’t know if it was the test doing 100mg if it ED that fucked me but. So puffed up like a ken doll and waited for 2 weeks and now this current cycle of test prop and tren ace. 1 week over and feel and look puffy again. What the fuck so I do man. I’m so mind fucked right now

first time using this lab, i'm on a Geneza test p only cycle. i'm taking 3mg eod, i'm about 3 weeks in and not really feeling the boost. I had a friend over a few days ago before we hit gym and he noticed that when I was drawing there was a little cloud stuck to pin tip which made a little difficult to draw and little granules on bottom when shaken. I never noticed because it's clear for most part, he said its going bad. I literally just ordered last month. is this normal and my injection sites occasionally get a lump and warm with pain. i do know there is some pain on site but he said it shouldn't be like I have from last pin. any suggestions ??????

Test prop sides

test prop sides

Media:

test prop sidestest prop sidestest prop sidestest prop sidestest prop sides

http://buy-steroids.org